# SDR CA010302008

- Difficulty date: February 2, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 3,380 hours
- Engine: Pwa JT15D4
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32447593
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB AT 37,000 FEET LT ENGINE N1 ROLLED BACK TO 80 PERCENT. IGNITION SELECTED ON&ENGINE N1 RECOVERED, CLIMB CONTINUED TO 39,000 WITH IGNITION ON & AT ALTITUDE SELECTED OFF - N1 ROLLED BACK TO 80 PERCENT. IGNITION SELECTED BACK ON & N1 AGAIN RECOVERED. A/C DESCENDED TO 35,000 WITH IGNITION ON & AT ALTITUDE IGNITION SELECTED OFF - N1 AGAIN ROLLED BACK, IGNITION SELECTED ON & N1 RECOVERED. A/C DIVERTED TO CYMM WITH IGNITION SELECTED  ON. TROUBLSHOOTING CARRIED OUT, FAULT COULD NOT BE DUPLICATED ON GROUND. A/C RELEASED FOR TEST FLT&ON FLT SAME DEFECT RE-OCCURRED AT 40,700. FUEL CONTROL REPLACED
